Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Heat rash, no relief with Prednisolone

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
Question
hEAT RASH FOR 5 DAYS NOW. ON PREDNISONE FOR 2. NO SIGN OF RELIEF. IN FACT GETTING A LITTLE WORSE. HELP. 5'4 140LBS 1 PREG 1 BIRTH, 30 YEARS OLD.
Posted Sat, 21 Apr 2012 in Skin Rash
 
 
Answered by Dr. Rhea Chanda 35 minutes later
Hello,

Thank you for posting your query.

Heat rash is controlled only when the body heat cools down. When there is excessive sweating, clogged skin pores etc there may be rash.

Prednisolone is a steroid and it will help control any associated infection. But there may be a flare up first .I suggest you to speak with your dermatologist regarding some antibiotic cover, if required.

Avoid more exposure to sun. Keep yourself well hydrated by drinking lots of water, tender coconut water and buttermilk.

Wear loose airy clothes. Calamine lotion can be helpful.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor